# SDR RAIA00311283

- Difficulty date: November 8, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- Aircraft time: 17,313 hours, 17,850 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

9870-SGF- NOSE LANDING GEAR WOULD NOT EXTEND.  HYDRAULIC LEAK.  MAINTENANCE REMOVED AND REPLACED NR 1 HYDRAULIC PUMP AND PRESSURE LINE.
